# SDR R61A2024110500526

- Difficulty date: October 16, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 37,640 hours, 18,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065255001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CENTER FUSELAGE III STRINGER 20R CORRODED BETWEEN FRAMES 85-86.  PERFORMED STRINGER SPLICE REPAIR ON CENTER FUSELAGE III STGR 20R BETWEEN FRAMES 83-84 REFER ETD2024-170-028307 AND SRM 53-22-03/REPAIR 02P.
